# SDR AALA20140918005

- Difficulty date: September 5, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 51,628 hours, 6,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT AT RT NR 4 DOOR INOPERATIVE.  REPLACED BATTERY PACK M33409 ON RT NR 4 DOOR RT OVERHEAD PANEL.  OPERATIONS CHECKED NORMAL.
